# SDR SWAA2024070201770

- Difficulty date: June 14, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 45,125 hours, 27,398 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 8 W.L. 160.<[01] STEPS 6 AND 8 COMPLETE;[02] REPAIRED UPPER ATTACH ANGLE BS663 RH PER SRM 57-10-10-2R-5- REPAIR 5 AND EA 24-157-01651 REV A;[03] VERIFIED.;[04] THE DAMAGE WAS REPAIRED PER 737-700 SRM 57-10-10-2R-5 (REPAIR 5) AND EA 24-157-01651';[05] VERIFIED ACTION 4. JOB COMPLETE.
